Works matching DE "HEMIVARIATIONAL inequalities"
Results: 143
A nonsmooth static frictionless contact problem with locking materials.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 6, p. 851, doi. 10.1142/S0219530518500215
- By:
- Publication type:
- Article
Stationary waves of Schrödinger-type equations with variable exponent.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 6, p. 645, doi. 10.1142/S0219530514500420
- By:
- Publication type:
- Article
EXISTENCE AND MULTIPLICITY OF NONTRIVIAL SOLUTIONS FOR DEGENERATE HEMIVARIATIONAL INEQUALITIES INVOLVING LERAY-LIONS TYPE OPERATOR WITH CRITICAL GROWTH.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 1, p. -1, doi. 10.1142/S0219530513500073
- By:
- Publication type:
- Article
A comparison method for ordinary differential systems.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 63, doi. 10.1023/A:1024505311917
- By:
- Publication type:
- Article
Penalty and regularization method for variational‐hemivariational inequalities with application to frictional contact.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 8, p. 1503, doi. 10.1002/zamm.201700348
- By:
- Publication type:
- Article
Existence of solutions for second order evolution inclusions with application to mechanical contact problems†.
- Published in:
- Optimization, 2006, v. 55, n. 1/2, p. 101, doi. 10.1080/02331930500530187
- By:
- Publication type:
- Article
A minimax approach to semicoercive hemivariational inequalities.
- Published in:
- Optimization, 2003, v. 52, n. 4/5, p. 541, doi. 10.1080/02331930310001611466
- By:
- Publication type:
- Article
INEQUALITIES FOR MEAN VALUES IN TWO VARIABLES.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 1, p. 101, doi. 10.14321/realanalexch.41.1.0101
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- 2018
- Publication type:
- Table of Contents
Partial differential hemivariational inequalities.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 4, p. 571, doi. 10.1515/anona-2016-0102
- By:
- Publication type:
- Article
Extinction and Decay Estimates of Solutions for a p-Laplacian Parabolic Equation with Nonlinear Source.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 5, p. 881, doi. 10.36045/bbms/1385390770
- By:
- Publication type:
- Article
A multiplicity result for gradient-type systems with non-differentiable term.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 118, n. 1/2, p. 85, doi. 10.1007/s10474-007-6165-8
- By:
- Publication type:
- Article
On the Reverse Hölder inequality.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 3/4, p. 318, doi. 10.1134/S0001434607030066
- By:
- Publication type:
- Article
DISCUSSIONS ON HARDY-TYPE INEQUALITIES VIA RIEMANN-LIOUVILLE FRACTIONAL INTEGRAL INEQUALITY.
- Published in:
- Mathematica Montisnigri, 2022, v. 53, p. 12, doi. 10.20948/mathmontis-2022-53-2
- By:
- Publication type:
- Article
On stability analysis for generalized Minty variational-hemivariational inequality in reflexive Banach spaces.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1890-9
- By:
- Publication type:
- Article
Metric characterizations for well-posedness of split hemivariational inequalities.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1761-4
- By:
- Publication type:
- Article
NUMERICAL ANALYSIS OF A STEADY OSEEN FLOW PROBLEM WITH FRICTIONAL TYPE BOUNDARY CONDITIONS.
- Published in:
- Banach Center Publications, 2024, v. 127, p. 147, doi. 10.4064/bc127-7
- By:
- Publication type:
- Article
STABILITY OF EXTENDED REAL-VALUED VARIATIONAL INEQUALITIES AND HEMIVARIATIONAL INEQUALITIES WITH VARIOUS APPLICATIONS.
- Published in:
- Banach Center Publications, 2024, v. 127, p. 109, doi. 10.4064/bc127-5
- By:
- Publication type:
- Article
A REVIEW OF OPTIMAL CONTROL PROBLEMS FOR ELLIPTIC VARIATIONAL AND HEMIVARIATIONAL INEQUALITIES AND THEIR ASYMPTOTIC BEHAVIORS.
- Published in:
- Banach Center Publications, 2024, v. 127, p. 59, doi. 10.4064/bc127-3
- By:
- Publication type:
- Article
PREFACE.
- Published in:
- Banach Center Publications, 2024, v. 127, p. 5
- By:
- Publication type:
- Article
A CLASS OF QUASILINEAR ELLIPTIC HEMIVARIATIONAL INEQUALITY PROBLEMS ON UNBOUNDED DOMAINS.
- Published in:
- Journal of Industrial & Management Optimization, 2014, v. 10, n. 3, p. 827, doi. 10.3934/jimo.2014.10.827
- By:
- Publication type:
- Article
Simultaneous estimation of hazard rates of several exponential populations.
- Published in:
- Statistica Neerlandica, 2012, v. 66, n. 2, p. 121, doi. 10.1111/j.1467-9574.2011.00499.x
- By:
- Publication type:
- Article
Regularity of Parabolic Hemivariational Inequalities with Boundary Conditions.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/207873
- By:
- Publication type:
- Article
General Comparison Principle for Variational-Hemivariational Inequalities.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/184348
- By:
- Publication type:
- Article
Generalized Variational Inequalities Involving Relaxed Monotone Mappings and Nonexpansive Mappings.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/20457
- By:
- Publication type:
- Article
A DYNAMIC CONTACT MODEL FOR VISCOELASTIC PLATES.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2017, v. 70, n. 1, p. 1, doi. 10.1093/qjmam/hbw013
- By:
- Publication type:
- Article
A system of evolutionary problems driven by a system of hemivariational inequalities.
- Published in:
- Journal of Nonlinear Sciences & Applications (JNSA), 2018, v. 11, n. 3, p. 342, doi. 10.22436/jnsa.011.03.03
- By:
- Publication type:
- Article
Numerical analysis of history-dependent variational–hemivariational inequalities with applications to contact problems.
- Published in:
- European Journal of Applied Mathematics, 2015, v. 26, n. 4, p. 427, doi. 10.1017/S095679251500011X
- By:
- Publication type:
- Article
WELL-POSEDNESS CHARACTERIZATIONS FOR SYSTEM OF MIXED HEMIVARIATIONAL INEQUALITIES.
- Published in:
- Miskolc Mathematical Notes, 2024, v. 25, n. 2, p. 839, doi. 10.18514/MMN.2024.4201
- By:
- Publication type:
- Article
LAGRANGIAN METHODS FOR OPTIMAL CONTROL PROBLEMS GOVERNED BY QUASI-HEMIVARIATIONAL INEQUALITIES.
- Published in:
- Miskolc Mathematical Notes, 2020, v. 21, n. 2, p. 969, doi. 10.18514/MMN.2020.3127
- By:
- Publication type:
- Article
EXISTENCE OF A NONTRIVAL SOLUTION FOR DIRICHLET PROBLEM INVOLVING p(x)-LAPLACIAN.
- Published in:
- Discussiones Mathematicae: Differential Inclusions, Control & Optimization, 2014, v. 34, n. 1, p. 15, doi. 10.7151/dmdico.1154
- By:
- Publication type:
- Article
Elliptic Hemivariational Inequalities with Nonhomogeneous Neumann Boundary Conditions and Their Applications to Static Frictional Contact Problems.
- Published in:
- Acta Applicandae Mathematicae, 2015, v. 138, n. 1, p. 153, doi. 10.1007/s10440-014-9961-5
- By:
- Publication type:
- Article
Analysis of μ <sub> R , D </sub>-Orthogonality in Affine Iterated Function Systems.
- Published in:
- Acta Applicandae Mathematicae, 2008, v. 104, n. 2, p. 151, doi. 10.1007/s10440-008-9247-x
- By:
- Publication type:
- Article
Boundary Stabilization of Hyperbolic Hemivariational Inequalities.
- Published in:
- Acta Applicandae Mathematicae, 2008, v. 104, n. 2, p. 139, doi. 10.1007/s10440-008-9246-y
- By:
- Publication type:
- Article
Contact problems with nonmonotone friction: discretization and numerical realization.
- Published in:
- Computational Mechanics, 2007, v. 40, n. 1, p. 157, doi. 10.1007/s00466-006-0092-3
- By:
- Publication type:
- Article
NEW CLASS OF NONLINEAR A-MONOTONE MIXED VARIATIONAL INCLUSION PROBLEMS AND RESOLVENT OPERATOR TECHNIQUE.
- Published in:
- Journal of Computational Analysis & Applications, 2006, v. 8, n. 3, p. 275
- By:
- Publication type:
- Article
Existence theorems of the hemivariational inequality governed by a multi-valued map perturbed with a nonlinear term in Banach spaces.
- Published in:
- Journal of Global Optimization, 2013, v. 57, n. 4, p. 1447, doi. 10.1007/s10898-012-0018-x
- By:
- Publication type:
- Article
Existence theorems of the variational-hemivariational inequalities.
- Published in:
- Journal of Global Optimization, 2013, v. 56, n. 2, p. 605, doi. 10.1007/s10898-012-9884-5
- By:
- Publication type:
- Article
Antiplane shear deformation of piezoelectric bodies in contact with a conductive support.
- Published in:
- Journal of Global Optimization, 2013, v. 56, n. 1, p. 103, doi. 10.1007/s10898-011-9815-x
- By:
- Publication type:
- Article
Inequality problems of quasi-hemivariational type involving set-valued operators and a nonlinear term.
- Published in:
- Journal of Global Optimization, 2012, v. 52, n. 4, p. 743, doi. 10.1007/s10898-011-9706-1
- By:
- Publication type:
- Article
Evolution hemivariational inequality problems with doubly nonlinear operators.
- Published in:
- Journal of Global Optimization, 2011, v. 51, n. 3, p. 413, doi. 10.1007/s10898-010-9634-5
- By:
- Publication type:
- Article
Enhanced metric regularity and Lipschitzian properties of variational systems.
- Published in:
- Journal of Global Optimization, 2011, v. 50, n. 1, p. 145, doi. 10.1007/s10898-011-9698-x
- By:
- Publication type:
- Article
Browder-Tikhonov regularization for a class of evolution second order hemivariational inequalities.
- Published in:
- Journal of Global Optimization, 2009, v. 45, n. 3, p. 371, doi. 10.1007/s10898-008-9380-0
- By:
- Publication type:
- Article
A multiplicity theorem for the Neumann p-Laplacian with an asymmetric nonsmooth potential.
- Published in:
- Journal of Global Optimization, 2007, v. 39, n. 3, p. 365, doi. 10.1007/s10898-007-9142-4
- By:
- Publication type:
- Article
Weighted Characterization of Parabolic Fractional Maximal Operator.
- Published in:
- Frontiers of Mathematics, 2023, v. 18, n. 1, p. 185, doi. 10.1007/s11464-021-0244-y
- By:
- Publication type:
- Article
Hemivariational inequalities modeling electro-elastic unilateral frictional contact problem.
- Published in:
- Mathematics & Mechanics of Solids, 2018, v. 23, n. 3, p. 329, doi. 10.1177/1081286517718602
- By:
- Publication type:
- Article
A traction contact problem governed by hemivariational inequalities for a mixed formulation of Stokes equation.
- Published in:
- Mathematics & Mechanics of Solids, 2017, v. 22, n. 3, p. 420, doi. 10.1177/1081286515595673
- By:
- Publication type:
- Article
A quasistatic frictional contact problem with damage involving viscoelastic materials with short memory.
- Published in:
- Mathematics & Mechanics of Solids, 2016, v. 21, n. 10, p. 1167, doi. 10.1177/1081286514558657
- By:
- Publication type:
- Article
Dynamic nonsmooth frictional contact problems with damage in thermoviscoelasticity.
- Published in:
- Mathematics & Mechanics of Solids, 2016, v. 21, n. 5, p. 525, doi. 10.1177/1081286514527860
- By:
- Publication type:
- Article
Existence of solutions for space-fractional parabolic hemivariational inequalities.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2019, v. 24, n. 3, p. 1297, doi. 10.3934/dcdsb.2019017
- By:
- Publication type:
- Article